# SDR VNAA20241213009

- Difficulty date: November 3, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15411
- Aircraft time: 19,144 hours, 17,039 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: CC670319813
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CORROSION AT PASSENGER DOOR STEP HINGE ON ACCESS PANEL 832ET                                                          
                                                                                                                                                                                                                         
CORRECTIVE ACTION: HINGE ON ACCESS PANEL 832ET WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 52-11-04-101-001-A01 AND REPLACED PER CRJ900 SRM 51-41-02-001-001-A01
